MathSciNet Relay Station
MathSciNet bibliographic data
MR2294979 (2007m:60092) 60F99 (60C05 60F05 60K35)
Marckert, Jean-François; Mokkadem, Abdelkader Limit of normalized quadrangulations: the Brownian map. Ann. Probab. 34 (2006), no. 6, 2144–2202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement